# SDR SWIA200211645

- Difficulty date: November 26, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 4,314 hours, 3,568 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Condition: Cracked
- Location: Cargo Door Str 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR FORWARD TRACK CHANNEL STR 16L IS CRACKED.  FOUND DURING C CHECK INSPECTION.  REPAIRED DAMAGED CHANNEL IAW CRJ SRM 53-61-23, 51-24-16, 51-40-11, 51-25-06, 51-25-00, 51-42-06 & 51-24-11.
